# SDR SWAA2021050505865

- Difficulty date: August 4, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Chafed
- Location: Horizontl Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP PANEL 343 AT SLIDING SEAL CHAFED (R/H HORIZ STAB) / REMOVED & REPLACED SEAL IAW SRM 51-40-02
